# SDR REXA2019050400614

- Difficulty date: May 4, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 29,490 hours, 27,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND OUTSIDE FWD EMERGENCY EXIT LIGHT NOT WORKING. R/R OUTSIDE EXTERNAL FWD RT EMERGENCY LIGHT IAW AMM 33-51-21. OPS CHECK GOOD.
